MathSciNet Relay Station
MathSciNet bibliographic data
MR1864739 (2003e:03068) 03C45 (03C60)
Casanovas, E.; Lascar, D.; Pillay, A.; Ziegler, M. Galois groups of first order theories. J. Math. Log. 1 (2001), no. 2, 305–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement